RIGID LOCAL SYSTEMS ON A 1 with FINITE MONODROMY

Nicholas M. Katz, Pham Huu Tiep

Research output: Contribution to journalReview articlepeer-review

9 Scopus citations

Abstract

We formulate some conjectures about the precise determination of the monodromy groups of certain rigid local systems on A 1 whose monodromy groups are known, by results of Kubert, to be finite. We prove some of them.

Original languageEnglish (US)
Pages (from-to)785-846
Number of pages62
JournalMathematika
Volume64
Issue number3
DOIs
StatePublished - 2018
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this